Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    lumpy beads in semen
    avatar
    chicknman72 posted:
    when I ejaculate, I feel a pinch at the tip of my penis and notice little yellow beads (like the color of a vitamin C gel capsules) in my semen......they are soft. What would be the cause of this? Is it something to worry about?
    Reply
     
    avatar
    Amelia_WebMD_Staff responded:
    Hi chicknman,

    According to our expert's previous response , "Semen does indeed change with age and also with diet, nutrition, level of hydration, frequency and intensity of ejaculation to name a few. It starts off thick and clumps up, then turns watery over time at body temperature."

    If you are worried or experiencing pain, please don't hesitate to call your doctor.

    Take care!
    Amelia
     
    avatar
    Sheldon Marks, MD responded:
    Clumps are normal for some men, at some times- often varies with many factors listed before. If it does not get better or if you develop burning, urgency or frequency or pain, then you should see a urologist.
     
    avatar
    chicknman72 replied to Sheldon Marks, MD's response:
    do you think it may have to do with my meds? I am on Plavix and Simvastatin......
     
    avatar
    Sheldon Marks, MD replied to chicknman72's response:
    Any medication can cause any side effect, but those two are not on my list for "clumpy semen." Semen is usually thick and clumpy for 20 to 30 minutes at body temperature to give the semen time to alter the normally hostile sperm killing vaginal pH and then the semen becomes watery, releasing the sperm into a now sperm happy, nutrient rich environment.
     
    avatar
    yssubramanyam responded:
    thick semen will give little pinch at the moment of ejaculation. f it prolongs, consult doctor.


    Helpful Tips

    semen color
    past few days i noticed my semen color change yellowish from white. is it any serious problem More
    Was this Helpful?
    2 of 2 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.